# SDR DLM88091043

- Difficulty date: June 10, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING BORE ON RT MLG SUPPORT WITH OVERSIZED MEASUREMENT.   A NEW OVERSIZED REPAIR BUSHING WAS NOT INSTALLED AS REQUESTED PER INSTRUCTIONS GIVEN ON RELATED ERA 475233-14AD REV ORIG DATED 01 JUNE 09.   BUSHING WAS REPLACED IAW EA 09-093855-03AD REV B, DRAWING 4935859, AND ERA 475233-14AD REV ORIG.
